# SDR ASOA201200002

- Difficulty date: December 19, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 29,668 hours, 26,254 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S LEFT SEAT TRACK IS WORN.  CHECK LIMITS IAW SRM 53-11-49, FIG 101, SHT 2. FOUND TO BE OUT OF LIMITS MORE THAN 10 PERCENT MATERIAL LOSS, IAW SRM 53-11-49, FIG 101, SHT 2.  REMOVED PILOTS OTBD SEAT TRACK ALL WORK DONE IAW AMM 53-01-01-000-801. LOCATED HOLES IN NEW SEAT TRACK ALL WORK DONE IAW SRM 51-41-02.  INSTALL NEW SEAT TRACK. OK TO INSTALL TRACK MAC3QC 12/22/11.  INSTALLED NEW CAPTAINS OTBD SEAT TRACK ALL WORK DONE IAW AMM 53-01-05-400-801. THIS REPAIR REQUIRES MAJOR/MINOR CLASSIFICATION IAW ASA 5702. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.  REQUIRES 318 FORM TO BE FILLED OUT. COMPLETED M-318 AND FAXED TECH SUPPORT. RII FOUND TO BE SATISFACTORY.  (SDR CLOSED)
